Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3741
Title: Approximation by nonlinear integral operators via summability process
Authors: Aslan, İsmail
Duman, Oktay
Keywords: convolution type integral operators
nonlinear integral operators
summability process
Issue Date: Mar-2020
Publisher: Wiley-VCH Verlag
Source: Aslan, I., & Duman, O. (2020). Approximation by nonlinear integral operators via summability process. Mathematische Nachrichten, 293(3), 430-448.
Abstract: In this paper, we study the approximation properties of nonlinear integral operators of convolution-type by using summability process. In the approximation, we investigate the convergence with respect to both the variation semi-norm and the classical supremum norm. We also compute the rate of approximation on some appropriate function classes. At the end of the paper, we construct a specific sequence of nonlinear operators, which verifies the summability process. Some graphical illustrations and numerical computations are also provided.
URI: https://hdl.handle.net/20.500.11851/3741
https://doi.org/10.1002/mana.201800187
ISSN: 0025-584X
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

7
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

15
checked on Sep 24, 2022

Page view(s)

20
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.